# SDR ASAA2018071525462

- Difficulty date: July 15, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N281VA
- Make and model: Airbus A320-214
- Aircraft serial: 06669
- Aircraft time: 10,513 hours, 3,409 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Valve
- Part number: 6740F010000
- Part serial: 674008009
- Condition: Worn
- Location: Bleed Air Sys
- Part time: 26,289 hours, 10,451 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON ENGINE 2 SHUTDOWN, ECAM ENG 2 BLEED ABNORMAL PR MSG. GROUNDED - YES. R&R OVER PRESSURE VALVE REF AMM 36-11-53. OPS CHK GOOD, PLACARD REMOVED, MCC NOTIFIED.
